RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2017, Volume 304, Pages 179–226 (Mi admat7)  

This article is cited in 1 scientific paper (total in 1 paper)

Derived categories of Grassmannians over integers and modular representation theory

Alexander I. Efimovab

a Steklov Mathematical Institute of RAS, Gubkin str. 8, GSP-1, Moscow 119991, Russia
b Laboratory of Algebraic Geometry, Higher School of Economics, 7 Vavilova str., Moscow 117312, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2998.2014.1
Russian Foundation for Basic Research 15-51-50045
The author was partially supported by RFBR grant 2998.2014.1 and RFBR research project 15-51-50045.


DOI: https://doi.org/10.1016/j.aim.2016.04.005


Bibliographic databases:

Document Type: Article
Received: 29.10.2015
Accepted:13.04.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/admat7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Kaneda, “Another strongly exceptional collection of coherent sheaves on a Grassmannian”, J. Algebra, 473 (2017), 352–373  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:106

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019